Journal of Mathematical Sciences

, Volume 97, Issue 3, pp 4045–4065

Theory of functional solutions to quasilinear systems of conservation laws and its applications

Authors

  • V. A. Galkin
Article

DOI: 10.1007/BF02366140

Cite this article as:
Galkin, V.A. J Math Sci (1999) 97: 4045. doi:10.1007/BF02366140
  • 28 Views

Abstract

The paper deals with the justification of correctness of problems for nonlinear equations that have applications in mathematical physics. Basic mathematical structures connected with problems of convergence of approximate methods are pointed out and investigated, and theorems on global solvability of the Cauchy problem for quasilinear and semilinear equations, including the Boltzmann and Smoluchowski equations for space-inhomogeneous media, are proved. Bibliography: 30 titles.

Copyright information

© Kluwer Academic/Plenum Publishers 1999